Flood, Providence
- When
- June 7, 11:00 AM EST to June 10, 6:00 AM EST
- Where
- Providence County, Cranston
- Reported by
- OTHER FEDERAL AGENCY
- Coordinates
- 41.871, -71.579 (the zone’s center; the record gives no point)
Pawtuxet River
A late season coastal storm brought heavy rain to Rhode Island, which resulted in widespread flooding in Providence County as well as near Narragansett Bay. In the city of Providence, flooding closed Valley Street at Atwells Avenue.
Every event with a place to put it; 4 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The episode as NWS BOX wrote it up.
A late season coastal storm brought heavy rain to Rhode Island, which resulted in widespread flooding in Providence County as well as near Narragansett Bay. Storm total rainfall averaged 2 to 4 inches.In the city of Providence, flooding closed Valley Street at Atwells Avenue. A car was submerged on Charles Street, and the driver had to be rescued from the flood waters. Flooding was also reported in Burrillville and Cumberland.Three roads were closed due to flooding in Middletown. Chestnut Street and Hope Avenue in Bristol were also closed because of flooding.The Pawtuxet River at Cranston went into moderate flood, and crested at 12.57 feet at 415 pm EDT on June 8. Flood stage is 9 feet.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Boston/Norton, MA wrote its last area forecast discussion before the first event at Jun 7, 5:50 AM EST, 5 hours 10 minutes earlier.
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TAUNTON MA 650 AM EDT WED JUN 7 2006 ..HEAVY RAIN TODAY WILL BRING THE POTENTIAL FOR SOME FLOODING ACROSS SOUTHEAST NH, EASTERN MA AND RHODE ISLAND... .HYDRO 1... UPDATE FOR EXPANDED WATCH TO CAPE COD. TWO FLOOD WARNINGS OUT. NEXT IS NORTHERN PROVIDENCE COUNTY...THEN MAYBE LATE MORNING THEN PAWTUXET AT CRANSTON. PROJECTION BASED ON CURRENT 10Z RAINFALL IN THE BASINS AND AN ADDITIONALY 2 INCHES NEXT 24 HRS...MOST BY 18Z...FS MAY BE REACHED AT CRANSTON AROUND 00Z RISING A FOOT OR 2 ABOVE. WE NEED 2 MORE HOURS TO ASSESS BASIN AVG AND TRENDS/PLUS FUTURE RAINFALL SO NO WARNING ATTM BUT WE WANTED TO PROVIDE AN IN-HOUSE STATUS UPDATE. FFMP SHOWS CARVER AS THE MOST VULNERABLE TO FLOODING AT 1049Z. VULNERABLE /LOW/ RECORD DAILY RFALL AT PVD WILL BE SET IN A FEW MINUTES. BASED ON RAINFALL THRU 10Z OF 1.5 TO 2.5 INCHES...THE 3.3 TO 3.4 INCHES NEEDED FOR 24 HRS... WE ARE EASILY EXPECTING FLOOD CONDITIONS IN PORTIONS OF PYM AND BRISTOL COUNTIES THIS MORNING. IF THE ADDITIONAL 1.5 TO 2.5 INCHES EXPECTED BETWEEN 10Z-18Z OCCURS AS WE BELIEVE IT WILL...THIS WILL BECOME A MODERATE EVENT FOR PARTS OF THESE TWO COUNTIES SINCE ANTECEDENT CONDITIONS HAVE BEEN SO WET THESE PAST 5 WEEKS. ON THE MAJOR RISK...IF WE SOMEHOW REACH 6 INCHES IN PARTS OF THESE COUNTIES BY NOON THEN WE ARE ONTO SOME POCKETS OF VERY SERIOUS PROBLEMS. THIS IS DEVELOPING INTO A SIGNIFICANT EVENT FOR NRN RI/SE MASS BEFORE THE THE EMPHASIS SHIFTS N INTO NE MASS AND S CENTRAL NH LATER THIS AFTERNOON. RADAR CONTINUES TO READ WELL. STP IS OF VALUE THO UNDERDONE BY 20 PCT. THE TWO COUNTIES HIGHLIGHTED ARE ALSO WELL HIGHLIGHTED IN FFMP 6 HR THRESHOLDS. && .MESOCALE UPDATE... EXPANDED FLOOD WATCH ONTO CAPE COD FOR THE MORNING HOURS. DOPPLER RADAR SHOWS THAT BANDS OF HEAVY RAIN WILL CONTINUE TO SPIRAL IN OFF THE OCEAN. ASOS IS SHOWING THAT RAINFALL AMOUNTS ARE EXCEEDING ONE HALF INCH AT TIMES WHICH MAY LEAD TO SOME URBAN TYPE FLOODING. BASED ON RADAR TRENDS WE ARE ISSUING A FLOOD WARNING FOR PLYMOUTH AND BRISTOL COUNTIES SINCE THEY HAVE ALREADY SEEN 1.5 AND 2 INCHES OF RAIN. THESE LOCATIONS MAY SEE TOTALS OF 4 TO 4.50 INCHES BY EARLY AFTERNOON BASED ON THE 6Z GUIDANCE AND LOOKS OF OUR CURRENT RADAR. FRANK/DRAG ------------------------------------------------------------------- SHORT TERM /TODAY THROUGH TONIGHT/... ALL THE MODELS HAVE TRENDED TO THE CONSISTENT SOLUTIONS THAT THE ECMWF/UKMET AND AT TIMES THE GFS HAS SHOWN FOR THE PAST FEW DAYS. HOWEVER...THE MODELS SEEMED TO BE 6 TO 12 HOURS SLOW WITH EVERYTHING. THE LOW PRESSURE SYSTEM IS CURRENTLY SOUTH OF LONG ISLAND EARLY THIS MORNING. A DEEP MID LEVEL FLOW OF MOISTURE AND STRONG LIFT WAS ALREADY RESULTING IN HEAVY RAIN ALONG THE COASTAL PLAIN. THE SYSTEM IS VERTICALLY STACKED SO IT SHOULD ONLY SLOWLY DRIFT NORTHWARD TODAY. THIS MEANS THAT BANDS OF MODERATE TO HEAVY RAIN SHOULD CONTINUE WRAPPING IN OFF THE OCEAN. IN FACT...THE GFS SHOWS 40 TO 50 KNOTS OF EASTERLY WIND AT 850 MB WHICH SHOULD CONTINUE TO TRANSPORT PLENTY OF MOISTURE INTO OUR REGION. THE GFS ALSO SHOWS TOTAL TOTALS BETWEEN 50 AND 55 THIS AFTERNOON SOUTH OF THE MA PIKE SO HAVE INCLUDED ISOLATED THUNDERSTORMS WITH THE BEST CHANCE NEAR THE SOUTH COAST CAPE AND ISLANDS. ALSO...HAVE INCLUDED SLIGHT CHANCE OF THUNDER IN OUR NORTHERN ZONES WITH SUCH STRONG MID LEVEL LIFT. THERE WILL BE LULLS IN THE ACTIVITY AT TIMES AND THE GFS/UKMET HINT AT SOME TYPE OF DRYSLOT IN THE 500 TO 700 MB LAYER THAT MAY WORK FROM SOUTH TO NORTH LATE IN THE AFTERNOON AND EARLY EVENING. HOWEVER...IT WILL BE UNSTABLE WITH THE UPPER LEVEL LOW CIRCULATING OVER OUR REGION AND ELEVATED CONVECTION MAY DEVELOP. AS FOR TONIGHT...WITH THE SLOW MOVING LOW PRESSURE SYSTEM WE MAY SEE A SECOND BAND OF MODERATE TO HEAVY RAIN DEVELOP IN THE DEFORMATION ZONE TONIGHT OVER OUR CENTRAL AND EASTERN ZONES. GFS SHOWS THIS AND LATEST 6 NAM LOOKS LIKE ITS TRYING TO HINT AT THIS DEVELOPMENT. HIGH TEMPERATURES TODAY WILL REMAIN STEADY IN THE MID 50S TO LOWER 60S. HAVE IGNORED GUIDANCE AND GONE WITH LOWS BETWEEN 50 AND 55 TONIGHT WHICH IS TYPICAL WITH THIS TYPE OF SCENARIO IN EARLY JUNE. LONG TERM /THURSDAY THROUGH TUESDAY/... THURSDAY...RESIDUAL LEFTOVER RAINS WITH DEPARTING UPPER LOW. COOLED OUR PRIOR KBOX FCST TEMPS A BIT MORE DUE TO BL SATURATION AND WEAK NLY FLOW. TEMPS MAY NEED TO BE COOLED ANOTHER 5 DEGS IN THE NEXT FCST. DEPENDS IF WE CAN GET A BIT OF SUN IN THE AFTN. THURSDAY NIGHT...POSSIBLY LEFTOVER EVENING SHOWERS. LESSENING WIND MAY MEAN SOME AREAS OF DENSE FOG LATE? FRIDAY-LATE SATURDAY...ECMWF HAS BEEN LEADING THE CHARGE ON THIS AND UK/GFS ARE COMING BOARD WITH THE NAM AN OUTLIER NOT DOING MUCH HERE. WE SAW THE 00Z/7 GFS ENS STORM TOTALS. THIS SYSTEM HAS QUITE A BIT OF POTENCY AND WILL BE EVOLVING IN SUCH A WAY THAT COOLING ALOFT OVER SFC TDS NR 60 SHOULD YIELD A BAND OF HEAVY SLOW MOVING CONVECTION. SO WHILE TODAYS SYSTEM ORIGINATED FROM THE SUBTROPICS...THE SYSTEM FRIDAY WILL GRAB SOME GULF STREAM ENERGY AND PROBABLY EXACERBATE THE FLOOD POTENTIAL SITUATION. FOR NOW...NO ESF SINCE WE ARE IN AN ON-GOING FLOOD WATCH BUT AN ESF MAY BE NEEDED EARLY THURSDAY FOR THE LATE FRI-SAT MORNING TIME FRAME. LATE SAT THROUGH AT LEAST TUE SHOULD TURN OUT BREEZY IN THE AFTERNOON HOURS OVER THE WARMER LAND MASS WITH AFTERNOON INSTABILITY CLOUDS. GRIDS: TEMPS NEED RECONSIDERATION FOR THURSDAY. WINDS ARE PROBABLY GOING TO BE WESTERLY TUE-WED INSTEAD OF CURRENT ELY DIRECTION. HAD NO TIME TO COLLABORATE THAT CHANGE. GUSTS: NEED TO ADD GUSTS TO THE LANDMASS EACH AFTN THRU TUE. MARINE: SEAS MAY NEED SOME REWORKING LATE FRI/SAT. AVIATION... GENERALLY IFR TO MVFR CONDITIONS THE NEXT 24 HOURS. ALTHOUGH VLIFR CONDITIONS WILL OCCUR AT TIMES OVER THE HIGHER TERRAIN OF THE WORCESTER HILLS AS WELL AS THE CAPE AND ISLANDS. MARINE... GALE WARNINGS POSTED FOR ALL OUTER-WATERS AND SOUNDS WITH SCA FOR BOSTON HARBOR AND NARRAGANSETT BAY. NORTHEAST WINDS SHOULD GUST BETWEEN 40 AND 45 KNOTS OVER THE OPEN WATERS WITH STRONG PRESSURE GRADIENT FROM THE HIGH OVER EASTERN CANADA AND THE LOW SOUTH OF LONG ISLAND. SEAS ARE ALSO EXPECTED TO BUILD TO BETWEEN 8 AND 13 FEET AND SINCE THIS IS AN UNUSUALLY STRONG COASTAL STORM FOR EARLY JUNE HAVE CONTINUED THE MARINE WEATHER STATEMENT. ONCE THE GALE DROPS...SCA SEAS WILL CONT IN THE OUTER OPEN COASTAL WATERS THROUGH AT LEAST THURSDAY. ANOTHER SCA EVENT IS PROBABLE LATE SAT-SUN WITH W-NW WIND GUSTS GREATER THAN 25 KTS. RADAR... A CHECK OF OUR STP/OHP DATA AT 09Z/7 AND THE BIAS IN HYDROVIEW SHOWS OUR RADAR IS ESTIMATING RELATIVELY ACCURATELY THE RAINFALL THAT HAS OCCURRED SO FAR OVERNIGHT. THE BIAS IS AT MOST ABOUT A 20 PCT UNDERESTIMATE. HYDROLOGY... A FLOOD WATCH WAS ISSUED THROUGH THIS EVENING FOR HILLSBOROUGH COUNTY IN NH...AS WELL AS MUCH OF EASTERN MA AND RHODE ISLAND. THE MODELS SEEM TO PIN THE IMMEDIATE COAST WITH THE HIGHEST RAINFALL AMOUNTS AND THIS SEEMS TO MAKE SENSE WITH LAND/SEA CONVERGENCE AND STRONG INFLOW. THE POTENTIAL EXISTS FOR SOME URBAN FLOODING AS WELL AS SMALL STREAM AND RIVER FLOODING. THE RIVER FORECAST CENTER RAN A CONTINGENCY MODEL YESTERDAY AND WILL HAVE TO PAY CLOSE ATTENTION TO THE PAWTUXET RIVER AT CRANSTON...THE CHARLES RIVER AT DOVER...AS WELL AS THE PISCATAQUOG RIVER AT GOFFSTOWN. HOWEVER...THERE ARE SEVERAL OTHERS THAT NEED TO BE WATCHED CLOSELY DEPENDING ON WHERE THE AXIS OF HEAVIEST RAIN SETS UP. THE GFS SHOWS A SOLID 2 TO 4 INCHES OF RAIN WHERE WE HAVE POSTED THE WATCH. SINCE THEIR ARE GOING TO BE CONVECTIVE ELEMENTS TO THIS RAINFALL WE MAY SEE HIGHER AMOUNTS PARTICULARLY ALONG THE COAST. WE ARE ALSO CONCERNED SINCE THIS SYSTEM IS VERTICALLY STACKED THAT THERE MAY BE SOME PROLONGED BANDING OVER A PARTICULAR AREA. MODELS ALSO SHOW THAT SOME TYPE OF DEFORMATION ZONE MAY SETUP TONIGHT SO THE FLOOD WATCH MAY NEED TO BE EXTENDED. DAILY RECORDS FOR RAIN TODAY ARE AS FOLLOW BOS 1.17 1966 PVD 1.38 1980 1.38 AS OF 1023Z BDL 1.54 1913 ORH 1.10 1913 PUBLIC INFORMATION STATEMENTS WILL POST BY 7AM. WEB ENTRY... WE ARE LOOKING FOR MAY 1-JUNE 6 TOTALS IN ESSEX COUNTY MIDDLESEX SUFFOLK PLYMOUTH AND NORFOLK COUNTIES AS WELL AS HILLSBOROUGH COUNTIES OVER 20 INCHES. BELIEVE OUR AMTS IN NE MASS ARE NEAR 2 FEET IN NEWBURYPORT-IPSWICH-ROCKPORT VICINITY. ADDITIONALLY...THIS SECOND HEAVY RAIN EPISODE OF THE MONTH... WE ARE LOOKING FOR 2 INCHES OR GREATER ANY LOCATION...AS WELL AS SMALL STREAM FLOODING. SKYWARN... SKYWARN WILL NEED TO BE ACTIVATED REMOTELY DURING MID MORNING WITH POSSIBLE OFFICE SUPPORT DURING THE DAY IN THE OFFICE. && .BOX WATCHES/WARNINGS/ADVISORIES... CT...NONE. MA...FLOOD WATCH FOR MAZ005>007-012>021-026 UNTIL MIDNIGHT THURSDAY. ...FLOOD WATCH FOR MAZ022 UNTIL 2 PM WEDNESDAY. NH...FLOOD WATCH FOR NHZ012-015 UNTIL MIDNIGHT THURSDAY. RI...FLOOD WATCH FOR RIZ001>007 UNTIL MIDNIGHT THURSDAY. MARINE...SMALL CRAFT ADVISORY FOR ANZ230-236 UNTIL 2 AM THURSDAY. ...GALE WARNING FOR ANZ231>235-237-254-255 UNTIL 3 PM WEDNESDAY. ...GALE WARNING FOR ANZ250 UNTIL 11 PM WEDNESDAY. && SHORT TERM...FRANK/DRAG
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TAUNTON MA 501 AM EDT WED JUN 7 2006 ANZ230>237-250-254-255-CTZ002>004-MAZ002>024-026-NHZ011-012-015- RIZ001>008-080901- BARNSTABLE-BLOCK ISLAND-BLOCK ISLAND SOUND-BOSTON HARBOR-BRISTOL- BUZZARDS BAY-CAPE COD BAY-CENTRAL MIDDLESEX COUNTY-CHESHIRE- COASTAL WATERS FROM MERRIMACK RIVER MA OUT 25 NM TO PLYMOUTH MA OUT 40 NM- COASTAL WATERS FROM NANTUCKET MA TO MARTHAS VINEYARD MA TO BLOCK ISLAND RI TO MONTAUK NY SOUTHEAST TO 20NM- COASTAL WATERS FROM PROVINCETOWN MA TO CHATHAM MA TO NANTUCKET MA OUT 20 NM-DUKES-EASTERN ESSEX-EASTERN FRANKLIN-EASTERN HAMPDEN- EASTERN HAMPSHIRE-EASTERN HILLSBOROUGH-EASTERN KENT-EASTERN NORFOLK- EASTERN PLYMOUTH-HARTFORD-NANTUCKET-NANTUCKET SOUND-NARRAGANSETT BAY- NEWPORT-NORTHERN BRISTOL-NORTHERN WORCESTER- NORTHWEST MIDDLESEX COUNTY-NORTHWEST PROVIDENCE-RHODE ISLAND SOUND- SOUTHEAST MIDDLESEX-SOUTHEAST PROVIDENCE-SOUTHERN BRISTOL- SOUTHERN PLYMOUTH-SOUTHERN WORCESTER-SUFFOLK-TOLLAND-VINEYARD SOUND- WASHINGTON-WESTERN AND CENTRAL HILLSBOROUGH-WESTERN ESSEX- WESTERN FRANKLIN-WESTERN HAMPDEN-WESTERN HAMPSHIRE-WESTERN KENT- WESTERN NORFOLK-WESTERN PLYMOUTH-WINDHAM- 501 AM EDT WED JUN 7 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF ATLANTIC COASTAL WATERS...NORTHERN CONNECTICUT...CENTRAL MASSACHUSETTS... EASTERN MASSACHUSETTS...NORTHEAST MASSACHUSETTS...SOUTHEAST MASSACHUSETTS...WESTERN MASSACHUSETTS...SOUTHERN NEW HAMPSHIRE... CENTRAL RHODE ISLAND...NORTHERN RHODE ISLAND AND SOUTHERN RHODE ISLAND. .DAY ONE...TODAY AND TONIGHT A FLOOD WATCH IS POSTED THROUGH THIS EVENING FOR MOST OF RHODE ISLAND...MUCH OF EASTERN MASSACHUSETTS AND A SMALL PORTION OF SOUTH CENTRAL NEW HAMPSHIRE FOR WIDESPREAD 2 TO 4 INCH STORM TOTAL RAINFALL BY 11 PM THIS WEDNESDAY EVENING WITH ISOLATED 5 INCH OR GREATER AMOUNTS POSSIBLE. PLYMOUTH ESSEX AND HILLSBOROUGH COUNTIES APPEAR TO BE THE PRIMARY TARGETS WHICH ESSENTIALLY IS THE INTERSTATE 93 AND ROUTE 3 CORRIDORS ALONG BOSTONS NORTH AND SOUTH SHORE UP INTO THE MERRIMACK RIVER VALLEY BASIN. ANOTHER REGION OF CONCERN IS NORTHERN RHODE ISLAND AND SOUTHERN WORCESTER COUNTY. PLEASE SEE THE STATEMENT FOR DETAILS REGARDING STREAM AND URBAN POOR DRAINAGE FLOODING. IN ADDITION TO THE INFORMATION WITHIN THE STATEMENT...THE ABERJONA RIVER IN WINCHESTER MASSACHUSETTS MAY BE SUSCEPTIBLE TO FLOODING LATE TODAY. ISOLATED THUNDER IS POSSIBLE TODAY...ITS BEST CHANCE OF OCCURRENCE IS ALONG THE SOUTH COASTS...CAPE AND ISLANDS. A GALE WARNING CONTINUES TODAY FOR ALL WATERS EXCEPT NOT BOSTON HARBOR AND NARRAGANSETT BAY.. NORTHEAST WINDS MAY STRENGTHEN ENOUGH THIS MORNING TO REACH ADVISORY CRITERIA AT NANTUCKET BUT AT THIS TIME NO WIND ADVISORIES ARE POSTED. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY ANOTHER COASTAL LOW IS LIKELY LATE FRIDAY INTO EARLY SATURDAY BUT ITS RELATIVELY STRONG ADVERSE CONDITIONS HAVE A LESSER CHANCE OF OCCURRENCE THAN WITH THE SYSTEM THAT IS OCCURRING TODAY. HOWEVER... IT HAS A SMALL CHANCE OF PRODUCING THUNDER... AND POCKETS OF 1 TO 2 INCH RAINS IN NORTHEAST MASSACHUSETTS AND SOUTH CENTRAL NEW HAMPSHIRE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS REQUESTED TODAY FOR 2 INCH OR GREATER STORM TOTALS...OR MORE THAN 1 INCH OF RAIN IN AN HOUR...ANY SMALL STREAM FLOODING AND/OR HIGHLY UNUSUAL STREET FLOODING. DRAG
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TAUNTON MA
1114 AM EDT WED JUN 07 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0825 AM FLOOD NEW BEDFORD 41.66N 70.94W
06/07/2006 BRISTOL MA AMATEUR RADIO
FLOODING ON ROUTES 195 AND 18
0840 AM FLOOD TAUNTON 41.90N 71.09W
06/07/2006 BRISTOL MA AMATEUR RADIO
6 TO 12 INCHES OF STANDING WATER ON ROUTE 140
0930 AM FLOOD TAUNTON 41.90N 71.09W
06/07/2006 BRISTOL MA AMATEUR RADIO
COUNTY STREET CLOSED DUE TO FLOODING
0935 AM FLOOD SANDWICH 41.76N 70.50W
06/07/2006 BARNSTABLE MA AMATEUR RADIO
PORTION OF MEREDITH ROAD WASHED OUT
0940 AM FLOOD MANSFIELD 41.83N 72.25W
06/07/2006 TOLLAND CT AMATEUR RADIO
CANOE RIVER OUT OF ITS BANKS WITH MINOR FLOODING
0950 AM FLOOD SANDWICH 41.76N 70.50W
06/07/2006 BARNSTABLE MA AMATEUR RADIO
GUILD AND CRAFT ROADS IMPASSIBLE DUE TO FLOODING
1010 AM FLOOD HYANNIS 41.65N 70.30W
06/07/2006 BARNSTABLE MA AMATEUR RADIO
FLOODING ON SNOW STREET
1015 AM FLOOD DENNIS 41.73N 70.20W
06/07/2006 BARNSTABLE MA AMATEUR RADIO
HOLKUM ROCK ROAD FLOODED AND IMPASSIBLE
1020 AM FLOOD NANTUCKET 41.27N 70.10W
06/07/2006 NANTUCKET MA AMATEUR RADIO
ORANGE STREET CLOSED DUE TO FLOODING
&&
AEDPRELIMINARY LOCAL STORM REPORT...CORRECTION
NATIONAL WEATHER SERVICE TAUNTON MA
1114 AM EDT WED JUN 07 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0825 AM FLOOD NEW BEDFORD 41.66N 70.94W
06/07/2006 BRISTOL MA AMATEUR RADIO
FLOODING ON ROUTES 195 AND 18
0840 AM FLOOD TAUNTON 41.90N 71.09W
06/07/2006 BRISTOL MA AMATEUR RADIO
6 TO 12 INCHES OF STANDING WATER ON ROUTE 140
0930 AM FLOOD TAUNTON 41.90N 71.09W
06/07/2006 BRISTOL MA AMATEUR RADIO
COUNTY STREET CLOSED DUE TO FLOODING
0935 AM FLOOD SANDWICH 41.76N 70.50W
06/07/2006 BARNSTABLE MA AMATEUR RADIO
PORTION OF MEREDITH ROAD WASHED OUT
0940 AM FLOOD MANSFIELD 41.83N 72.25W
06/07/2006 BRISTOL MA AMATEUR RADIO
CANOE RIVER OUT OF ITS BANKS WITH MINOR FLOODING
0950 AM FLOOD SANDWICH 41.76N 70.50W
06/07/2006 BARNSTABLE MA AMATEUR RADIO
GUILD AND CRAFT ROADS IMPASSIBLE DUE TO FLOODING
1010 AM FLOOD HYANNIS 41.65N 70.30W
06/07/2006 BARNSTABLE MA AMATEUR RADIO
FLOODING ON SNOW STREET
1015 AM FLOOD DENNIS 41.73N 70.20W
06/07/2006 BARNSTABLE MA AMATEUR RADIO
HOLKUM ROCK ROAD FLOODED AND IMPASSIBLE
1020 AM FLOOD NANTUCKET 41.27N 70.10W
06/07/2006 NANTUCKET MA AMATEUR RADIO
ORANGE STREET CLOSED DUE TO FLOODING
CORRECTION FOR MANSFIELD MASSACHUSETTS
&&
AEDThe national radar mosaic for the moment the first event began.
4 flood. Local standard time, as filed.
Pawtuxet River
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Rhode Island in 2006Every state in 2006This day in weather historyWarnings in Rhode Island, June 2006
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5517082, 5517079, 5517080, 5517081.